Dr. Amit kumar
Dr. Amit kumar
Assistant Professor, Department of Mathematics, Balarampur College Purulia
Dirección de correo verificada de nitjsr.ac.in
Título
Citado por
Citado por
Año
Two analytical methods for time-fractional nonlinear coupled Boussinesq–Burger’s equations arise in propagation of shallow water waves
S Kumar, A Kumar, D Baleanu
Nonlinear Dynamics 85 (2), 699-715, 2016
1012016
A nonlinear fractional model to describe the population dynamics of two interacting species
S Kumar, A Kumar, ZM Odibat
Mathematical Methods in the Applied Sciences 40 (11), 4134-4148, 2017
552017
A new analysis for the Keller-Segel model of fractional order
S Kumar, A Kumar, IK Argyros
Numerical Algorithms 75 (1), 213-228, 2017
502017
A fractional model to describe the Brownian motion of particles and its analytical solution
JJ Yao, A Kumar, S Kumar
Advances in Mechanical Engineering 7 (12), 1687814015618874, 2015
442015
Residual power series method for fractional diffusion equations
A Kumar, S Kumar, SP Yan
Fundamenta Informaticae 151 (1-4), 213-230, 2017
412017
Numerical solutions of nonlinear fractional model arising in the appearance of the stripe patterns in two-dimensional systems
S Kumar, A Kumar, S Momani, M Aldhaifallah, KS Nisar
Advances in Difference Equations 2019 (1), 413, 2019
342019
A modified analytical approach for fractional discrete KdV equations arising in particle vibrations
A Kumar, S Kumar
Proceedings of the National Academy of Sciences, India Section A: Physical …, 2018
292018
Residual power series method for time-fractional Schrödinger equations
Y Zhang, A Kumar, S Kumar, D Baleanu, XJ Yang
J. Nonlinear Sci. Appl 9 (11), 5821-5829, 2016
272016
Residual power series method for fractional Sharma-Tasso-Olever equation
A Kumar, S Kumar, M Singh
Communications in Numerical Analysis 2016 (1), 1-10, 2016
252016
Analytical solution of Abel integral equation arising in astrophysics via Laplace transform
S Kumar, A Kumar, D Kumar, J Singh, A Singh
Journal of the Egyptian Mathematical Society 23 (1), 102-107, 2015
252015
A modified analytical approach with existence and uniqueness for fractional Cauchy reaction–diffusion equations
S Kumar, A Kumar, S Abbas, M Al Qurashi, D Baleanu
Advances in Difference Equations 2020 (1), 1-18, 2020
212020
On the approximate solution of nonlinear time-fractional KdV equation via modified homotopy analysis Laplace transform method
C Li, A Kumar, S Kumar, XJ Yang
J. Nonlinear Sci. Appl 9, 5463-5470, 2016
162016
Residual power series method for fractional Burger types equations
A Kumar, S Kumar
Nonlinear Engineering 5 (4), 235-244, 2016
152016
Atangana–Baleanu derivative with fractional order applied to the Gas dynamics equations
S Kumar, A Kumar, JJ Nieto, B Sharma
Fractional Derivatives with Mittag-Leffler Kernel, 235-251, 2019
42019
Homotopy analysis transform algorithm to solve time-fractional foam drainage equation
M Singh, M Naseem, A Kumar, S Kumar
Nonlinear Engineering 5 (3), 161-166, 2016
22016
A comparison study of two modified analytical approach for the solution of nonlinear fractional shallow water equations in fluid flow
S Kumar, A Kumar, Z Odibat, M Aldhaifallah, KS Nisar
AIMS MATHEMATICS 5 (4), 3035-3055, 2020
12020
A Hybrid Formulation for Fractional Model of Toda Lattice Equations
A Kumar, S Kumar, R Kumar
Methods of Mathematical Modelling: Fractional Differential Equations, 105, 2019
2019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–17